A1 Journal article (refereed)
The tusk condition and Petrovskiĭ criterion for the normalized p-parabolic equation (2019)


Björn, A., Björn, J., & Parviainen, M. (2019). The tusk condition and Petrovskiĭ criterion for the normalized p-parabolic equation. Journal of the London Mathematical Society, 100 (2), 623-643. doi:10.1112/jlms.12224


JYU authors or editors


Publication details

All authors or editors: Björn, Anders; Björn, Jana; Parviainen, Mikko

Journal or series: Journal of the London Mathematical Society

ISSN: 0024-6107

eISSN: 1469-7750

Publication year: 2019

Volume: 100

Issue number: 2

Pages range: 623-643

Publisher: Wiley-Blackwell Publishing Ltd.

Publication country: United Kingdom

Publication language: English

DOI: http://doi.org/10.1112/jlms.12224

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1712.06807


Keywords: partial differential equations

Free keywords: normalized p-parabolic equation


Contributing organizations

Other organizations:


Related projects


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2


Last updated on 2020-18-10 at 21:45